Record number :
862666
Title of article :
Superlinear elliptic equations with singular coefficients on the boundary Original Research Article
Author/Authors :
Ryuji Kajikiya، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
15
From page :
2117
To page :
2131
Abstract :
In this paper, a superlinear elliptic equation whose coefficient diverges on the boundary is studied in any bounded domain ΩΩ under the zero Dirichlet boundary condition. Although the equation has a singularity on the boundary, a solution is smooth on the closure of the domain. Indeed, it is proved that the problem has a positive solution and infinitely many solutions without positivity, which belong to View the MathML sourceC1(Ω¯) or View the MathML sourceC2(Ω¯). Moreover, it is proved that a positive solution has a higher order regularity up to View the MathML sourceC∞(Ω¯).
Keywords :
Superlinear elliptic equation , positive solution , Variational method , singular coefficient , Infinitely many solutions
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Link To Document :